# SDR USAAF97039

- Difficulty date: April 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11278
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Off Track
- Location: Lt Cockpit
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PWM/DCA - FLT 234 - ON CLIMB-OUT, THE LEFT SLIDING WINDOW WAS MAKING A LOT OF NOISE.  FLIGHT RETURNED TO PWM WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND THE LEFT SLIDING WINDOW OFF TRACK.  THEY REINSTALLED THE WINDOW PER AMM 56-13-00-400-814.  (X)
